MathSciNet Relay Station
MathSciNet bibliographic data
MR3041364 60J70 (92D30)
Lahrouz, Aadil; Omari, Lahcen Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence. Statist. Probab. Lett. 83 (2013), no. 4, 960–968.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement